Boundary Value Problems for a Class of Sturm–Liouville Operators with Nonintegrable Potential
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1120-1121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a14,
author = {R. Kh. Amirov and I. M. Guseinov},
title = {Boundary {Value} {Problems} for a {Class} of {Sturm{\textendash}Liouville} {Operators} with {Nonintegrable} {Potential}},
journal = {Differencialʹnye uravneni\^a},
pages = {1120--1121},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a14/}
}
TY - JOUR AU - R. Kh. Amirov AU - I. M. Guseinov TI - Boundary Value Problems for a Class of Sturm–Liouville Operators with Nonintegrable Potential JO - Differencialʹnye uravneniâ PY - 2002 SP - 1120 EP - 1121 VL - 38 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_8_a14/ LA - ru ID - DE_2002_38_8_a14 ER -
R. Kh. Amirov; I. M. Guseinov. Boundary Value Problems for a Class of Sturm–Liouville Operators with Nonintegrable Potential. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1120-1121. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a14/